VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 17 (3), (august 2010)
No abstract available
Articles
Naceur Achtaich, Mohamed Chagdali, Khadija Zine Dine
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 385-410, (august 2010) DOI: 10.36045/bbms/1284570729
KEYWORDS: Mixed finite element, finite volume scheme, elliptic equation, porous media, convection-diffusion equation, 65N12, 76S05, 35J20, 76M12
Renato Manfrin
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 411-440, (august 2010) DOI: 10.36045/bbms/1284570730
KEYWORDS: Damped Kirchhoff equation, global existence, decay estimates, 35L70, 35B40, 35L15
Tarek Saanouni
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 441-462, (august 2010) DOI: 10.36045/bbms/1284570731
KEYWORDS: nonlinear Schrödinger equation, well-posedness, Moser-Trudinger inequality, scattering, 35-XX, 35Q55, 35B60, 35B33, 37K07
V. Jha, N.L. Johnson
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 463-477, (august 2010) DOI: 10.36045/bbms/1284570732
Olivier Esser
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 479-483, (august 2010) DOI: 10.36045/bbms/1284570733
KEYWORDS: Set theory, proper classes, Russell's paradox, 03E99
H. Mahyar, A. H. Sanatpour
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 485-497, (august 2010) DOI: 10.36045/bbms/1284570734
KEYWORDS: compact, power compact, quasicompact, homomorphisms, differentiable Lipschitz algebras, ‎46J15, 47B48
Constantin Călin
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 499-512, (august 2010) DOI: 10.36045/bbms/1284570735
KEYWORDS: 53C40, 53C55, 53C12, 53C42
Besma Ayed, Nabil Ourimi
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 513-534, (august 2010) DOI: 10.36045/bbms/1284570736
KEYWORDS: Proper holomorphic mappings, holomorphic correspondences, algebraic domains, Segre varieties, 32H40, 32H35
Vinícius V. Fávaro
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 535-569, (august 2010) DOI: 10.36045/bbms/1284570737
KEYWORDS: ‎Banach spaces, homogeneous polynomials, convolution equations, division theorems, 46G20, 46G25
Richard M. Aron, José A. Conejero, Alfredo Peris, Juan B. Seoane-Sepúlveda
Bull. Belg. Math. Soc. Simon Stevin 17 (3), 571-575, (august 2010) DOI: 10.36045/bbms/1284570738
KEYWORDS: lineability, spaceability, algebrability, everywhere surjective functions, 46E25, 15A03
Back to Top